# SDR AALA972209

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED FORWARD EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
